# SDR SWIA20230000102

- Difficulty date: January 2, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT FS283 BETWEEN STR 24R & 25R HAS TWO EACH DENTS (MARKED WITH TAPE)     (C-CHECK RO 2/14/2023)    REPAIRED DENT BY COMPLYING WITH REO 601R-51-00-309 REV-A DATED 2017-08-23  AND REO 601R-53-21-3595 REV -- DATE 2023-01-23..SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. COMPLIED WITH 51-900-1003-SKY
